An autostable 2 nilpotent group with no Scott family of finitary formulas.
Sibirskij Matematicheskij Zhurnal, Tome 48 (2007) no. 6, p. 1377.

Voir la notice de l'article dans European Digital Mathematics Library

Classification : 03C57, 20F18
Mots-clés : computability theory, computable structure, nilpotent group, graph, Scott family
@article{SMZ_2007__48_6_55575,
     author = {Tusupov, D.A.},
     title = {An autostable 2 nilpotent group with no {Scott} family of finitary formulas.},
     journal = {Sibirskij Matematicheskij Zhurnal},
     pages = {1377},
     publisher = {mathdoc},
     volume = {48},
     number = {6},
     year = {2007},
     zbl = {1164.03337},
     language = {en},
     url = {https://geodesic-test.mathdoc.fr/item/SMZ_2007__48_6_55575/}
}
TY  - JOUR
AU  - Tusupov, D.A.
TI  - An autostable 2 nilpotent group with no Scott family of finitary formulas.
JO  - Sibirskij Matematicheskij Zhurnal
PY  - 2007
SP  - 1377
VL  - 48
IS  - 6
PB  - mathdoc
UR  - https://geodesic-test.mathdoc.fr/item/SMZ_2007__48_6_55575/
LA  - en
ID  - SMZ_2007__48_6_55575
ER  - 
%0 Journal Article
%A Tusupov, D.A.
%T An autostable 2 nilpotent group with no Scott family of finitary formulas.
%J Sibirskij Matematicheskij Zhurnal
%D 2007
%P 1377
%V 48
%N 6
%I mathdoc
%U https://geodesic-test.mathdoc.fr/item/SMZ_2007__48_6_55575/
%G en
%F SMZ_2007__48_6_55575
Tusupov, D.A. An autostable 2 nilpotent group with no Scott family of finitary formulas.. Sibirskij Matematicheskij Zhurnal, Tome 48 (2007) no. 6, p. 1377. https://geodesic-test.mathdoc.fr/item/SMZ_2007__48_6_55575/